# SDR F3LA200600155

- Difficulty date: November 5, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 14,363 hours, 6,253 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED 2ND FLOORBEAM IB OF R2 DOOR HAD MULTIPLE AREAS OF CORROSION AROUND NUTPLATE HOLES.  REMOVED CORROSION AND FOUND 3 AREAS TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG. 102, AS FOLLOWS:  2.0 INCHES FWD OF FR67 ON LONGERON Y765; 6.5 INCHES AFT OF FR67 ON LONGERON Y765, AND 14.75 INCHES AFT OF FR67 ON LONGERON Y765.  ALSO FOUND UNDERSIDE OF THE AFFECTED AREAS SEVERELY CORRODED.  CUT OUT MULTIPLE (3) AREAS OF THE INNER TOP CHORD OF THE FLOOR LONGERON AT FR 67-68.  FABRICATED 3 NEW FILLERS IAW SRM 53-00-14, FIG. 204, AND FABRICATED  REPAIR ANGLE IAW SRM 53-00-15, FIG. 204, AND EA A9-53R-11652.  INSTALLED FILLERS IAW EA A9-53R-11652 AND INSTALLED REPAIR ANGLE IAW SRM 53-00-14, FIG. 20
